Some Classifications of Biharmonic Lorentzian Hypersurfaces in Minkowski 5-Space


Turgay N. C.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.13, no.1, pp.401-412, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1007/s00009-014-0491-1
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.401-412

Abstract

In this paper, we study Lorentzian hypersurfaces in Minkowski 5-space with non-diagonalizable shape operator whose characteristic polynomial is (t - k (1))(2)(t - k (3))(t - k (4)) or (t - k (1))(3)(t - k (4)). We prove that in these cases, a hypersurface is biharmonic if and only if it is minimal.